Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Exercise induced asthma, constipation, back pain, urinary incontinence, headaches, tiredness. Causes for symptoms?

I m really worried. I;m a 15 year old female. I have exercise induced asthma . Recently I ve haven;t been able to go to the toilet properly, I can pee fine but I think I may be constipated. However I worried because I also have lower back pain and stomach pain. I also have Urinary incontinence . I get headaches more often even though I drink quite a lot of water and I feel extremely tired, all the time. I m wondering what is wrong with me :)
Asked On : Wed, 3 Oct 2012
Answers:  1 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pulmonologist 's  Response
Thanks for your query
I think your asthma control has been compromised and exercise induced asthma is itself an indicator of poorly controlled asthma. Therefore your asthma treatment should be stepped up. Please go through a spirometry testing and record the FEV1. You should start your treatment with a formoterol-budesonide combination inhaler 200 at 2 puffs twice daily along with montelukast 10 mg daily at night. You should have to use them on regular basis. Buy a peak flow meter and record your peak flow daily in a chart to self-monitor your asthma. Consult a good pulmonologist for that and treat under his guidence and make a periodical visit to his clinic for proper monitoring.
Thank you.
Answered: Wed, 3 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor